MathSciNet Relay Station
MathSciNet bibliographic data
MR1122066 (92i:65018) 65C10 (11K45)
Eichenauer-Herrmann, Jürgen; Niederreiter, Harald Lower bounds for the discrepancy of inversive congruential pseudorandom numbers with power of two modulus. Math. Comp. 58 (1992), no. 198, 775–779.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement